# SDR 95ZZZX2074

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15SF
- Make and model: Gulstm 690B
- Aircraft serial: 11528
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 43000256
- Condition: Cracked
- Location: Stabilizer
- Part time: 5,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD STABILIZER SPAR CAP FOUND CRACKED IN RADIUS OF UPPER FLANGE ABOVE UPPER RIGHT ATTACH BOLT.
